# SDR QMLA2009121109047

- Difficulty date: December 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N541LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0509
- Aircraft time: 1,643 hours, 3,963 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cable
- Part number: 6443107
- Condition: Corroded
- Location: Emergency Float
- Part time: 1,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 18 MONTH INSP OF EMERGENCY FLOAT SYS, FOUND CABLE FOR ACTUATING DEPLOYMENT OF FLOATS CORRODED COMPLETELY THRU.  CABLE FOR FLOAT SYS IS PART OF STC NR SR01855LA.  SYS WAS INSTALLED ON ACFT 08 MAY 2008.  MECHANICS INSTALLING REPLACEMENT CABLE WILL INSTALL WITH CPC AND DROPPING INSP TO 6 MONTHS FOR NOW.
